MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25 mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient had a pre-existing first-degree atrioventricular (av) block prior to the procedure.The length of the membranous septum was not measured.No calcification extending beneath the aortic annular plane in the interventricular septum was reported.During the procedure, while crossing the aorta with a non-abbott guidewire (prior to the ds entering the patient's body) the patient developed complete heart block.As a result, pacing support was required during the procedure.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule was positioned at the base of the aortic annulus and the pigtail position was confirmed at the bottom of the non-coronary cusp (ncc).The valve was successfully implanted.The final implant depth at release was approximately 3 mm.Following the procedure, the patient remained in complete heart block and continued to require pacing support from a temporary pacemaker.A permanent pacemaker was implanted the following day.No prolonged hospital stay due to the adverse event was reported.The implanter classified the event as related to the patient's anatomy and the procedure.The patient remained hemodynamically stable throughout the procedure and no clinically significant delay was reported.The patient's status was reported as stable and discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50261182
Report Number2135147-2026-05608
Device Sequence Number21504942
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)280915
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11077098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale